Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear transformations of Wiener integrals


Authors: Chull Park and David Skoug
Journal: Proc. Amer. Math. Soc. 116 (1992), 445-456
MSC: Primary 46G12; Secondary 28C20
MathSciNet review: 1107274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a linear transformation theorem in which the Radon-Nikodym derivative is very closely related to the transformation. We also obtain a vector-valued conditional version of this linear transformation theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G12, 28C20

Retrieve articles in all journals with MSC: 46G12, 28C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1107274-8
PII: S 0002-9939(1992)1107274-8
Keywords: Gaussian measure, Wiener measure, Radon-Nikodym derivative, linear transformation, conditional Wiener integral
Article copyright: © Copyright 1992 American Mathematical Society